Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Excess and conjugation in the Steenrod algebra


Author: Andrew M. Gallant
Journal: Proc. Amer. Math. Soc. 76 (1979), 161-166
MSC: Primary 55S10
MathSciNet review: 534410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some formulas concerning conjugation are generalized to certain sub-Hopf-algebras of the Steenrod algebra. A number-theoretic result enables explicit computation of the excess for a certain family of Milnor basis elements. Finally, a family of self-conjugate elements is produced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S10

Retrieve articles in all journals with MSC: 55S10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534410-8
PII: S 0002-9939(1979)0534410-8
Keywords: Steenrod algebra, excess, conjugation, Milnor basis
Article copyright: © Copyright 1979 American Mathematical Society